# SDR 9509122709

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818EA
- Make and model: Boeing 727225
- Aircraft serial: 22555
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'H' CHECK, FOUND CORROSION IN THE NR 2 ENGINE AFT MOUNT FITTING, AFT FLANGE.  REPLACED FITTING PER SRM 54-40-1, PG.1-2.
